Search Results

There are 11282 results for: content related to: Equivariant Characteristic Classes of Singular Complex Algebraic Varieties

  1. Characteristic Classes of Singular Toric Varieties

    Communications on Pure and Applied Mathematics

    Volume 68, Issue 12, December 2015, Pages: 2177–2236, Laurenţiu G. Maxim and Jörg Schürmann

    Article first published online : 17 DEC 2014, DOI: 10.1002/cpa.21553

  2. Homology propagation of group actions

    Communications on Pure and Applied Mathematics

    Volume 40, Issue 6, November 1987, Pages: 723–744, Sylvain Cappell and Shmuel Weinberger

    Article first published online : 18 OCT 2006, DOI: 10.1002/cpa.3160400604

  3. Group actions and higher signatures, II

    Communications on Pure and Applied Mathematics

    Volume 40, Issue 2, March 1987, Pages: 179–187, Shmuel Weinberger

    Article first published online : 18 OCT 2006, DOI: 10.1002/cpa.3160400203

  4. Phase transition for potentials of high-dimensional wells

    Communications on Pure and Applied Mathematics

    Volume 65, Issue 6, June 2012, Pages: 833–888, Fanghua Lin, Xing-Bin Pan and Changyou Wang

    Article first published online : 6 JAN 2012, DOI: 10.1002/cpa.21386

  5. Cobordism invariance of the family index

    Mathematische Nachrichten

    Volume 285, Issue 7, May 2012, Pages: 808–820, Catarina C. Carvalho

    Article first published online : 21 MAR 2011, DOI: 10.1002/mana.200810132

  6. The periodicity in stable equivariant surgery

    Communications on Pure and Applied Mathematics

    Volume 46, Issue 7, August 1993, Pages: 1013–1040, Min Yan

    Article first published online : 17 OCT 2006, DOI: 10.1002/cpa.3160460704

  7. G-invariant persistent homology

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 6, April 2015, Pages: 1190–1199, Patrizio Frosini

    Article first published online : 14 APR 2014, DOI: 10.1002/mma.3139

  8. Homotopical dynamics IV. Hopf invariants and Hamiltonian flows

    Communications on Pure and Applied Mathematics

    Volume 55, Issue 8, August 2002, Pages: 1033–1088, Octavian Cornea

    Article first published online : 8 MAR 2002, DOI: 10.1002/cpa.3023

  9. Dimension theory of iterated function systems

    Communications on Pure and Applied Mathematics

    Volume 62, Issue 11, November 2009, Pages: 1435–1500, De-Jun Feng and Huyi Hu

    Article first published online : 3 MAR 2009, DOI: 10.1002/cpa.20276

  10. Multiscale resolution of shortwave-longwave interaction

    Communications on Pure and Applied Mathematics

    Volume 62, Issue 1, January 2009, Pages: 82–124, Chris Stucchio and Avy Soffer

    Article first published online : 10 JUL 2008, DOI: 10.1002/cpa.20258

  11. Atiyah classes with values in the truncated cotangent complex

    Mathematische Nachrichten

    Volume 286, Issue 13, September 2013, Pages: 1305–1325, Fabian Langholf

    Article first published online : 20 FEB 2013, DOI: 10.1002/mana.201200069

  12. Graded rings and equivariant sheaves on toric varieties

    Mathematische Nachrichten

    Volume 263-264, Issue 1, January 2004, Pages: 181–197, Markus Perling

    Article first published online : 16 DEC 2003, DOI: 10.1002/mana.200310130

  13. Infinitely Many Positive Solutions to Some Scalar Field Equations with Nonsymmetric Coefficients

    Communications on Pure and Applied Mathematics

    Volume 66, Issue 3, March 2013, Pages: 372–413, Giovanna Cerami, Donato Passaseo and Sergio Solimini

    Article first published online : 14 JUN 2012, DOI: 10.1002/cpa.21410

  14. Integral geometry for equation image-modules on dual flag manifolds and generalized Verma modules

    Mathematische Nachrichten

    Volume 286, Issue 10, July 2013, Pages: 992–1006, Corrado Marastoni

    Article first published online : 8 JAN 2013, DOI: 10.1002/mana.201200149

  15. Bifurcation and stability of solutions to a logistic equation with harvesting

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 8, 30 May 2015, Pages: 1623–1630, Hongbin Chen, Hui Xing and Xibing He

    Article first published online : 8 MAY 2014, DOI: 10.1002/mma.3173

  16. Self-adjoint elliptic operators and manifold decompositions Part III: Determinant line bundles and Lagrangian intersection

    Communications on Pure and Applied Mathematics

    Volume 52, Issue 5, May 1999, Pages: 543–611, Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller

    Article first published online : 25 MAR 1999, DOI: 10.1002/(SICI)1097-0312(199905)52:5<543::AID-CPA1>3.0.CO;2-O

  17. The elliptic representation of the general Painlevé VI equation

    Communications on Pure and Applied Mathematics

    Volume 55, Issue 10, October 2002, Pages: 1280–1363, Davide Guzzetti

    Article first published online : 17 JUL 2002, DOI: 10.1002/cpa.10045

  18. Topological representation of geometric theories

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 380–393, Henrik Forssell

    Article first published online : 27 SEP 2012, DOI: 10.1002/malq.201100080

  19. Some regularity results to the generalized Emden–Fowler equation with irregular data

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 12, August 2015, Pages: 2479–2495, Agnieszka Kałamajska and Katarzyna Mazowiecka

    Article first published online : 24 JUL 2014, DOI: 10.1002/mma.3235

  20. Non-parametric Estimation of Extreme Risk Measures from Conditional Heavy-tailed Distributions

    Scandinavian Journal of Statistics

    Volume 41, Issue 4, December 2014, Pages: 988–1012, Jonathan El Methni, Laurent Gardes and Stéphane Girard

    Article first published online : 18 FEB 2014, DOI: 10.1111/sjos.12078